# SDR TC8A96008

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 2730 · Elevator Control System
- Part: Arm Assembly
- Part number: 4710542
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM, OR PROBLEM WITH LOAD CAUSING FULL DOWN ELEVATOR.  ON POST FLIGHT INSPECTION FOUND RIGHT ELEVATOR GEAR TAB CRANK ARMS BROKEN.  REPLACED INBOARD AND OUTBOARD CRANK ARMS AND INBOARD LINK.  CHECKED ELEVATOR RIGGING, FOUND GOOD PER REF 27-15-0.  (M)
